Journal of Differential Geometry

Convex real projective structures on compact surfaces

William M. Goldman

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 31, Number 3 (1990), 791-845.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214444635

Digital Object Identifier
doi:10.4310/jdg/1214444635

Mathematical Reviews number (MathSciNet)
MR1053346

Zentralblatt MATH identifier
0711.53033

Subjects
Primary: 57M05: Fundamental group, presentations, free differential calculus
Secondary: 53C10: $G$-structures

Citation

Goldman, William M. Convex real projective structures on compact surfaces. J. Differential Geom. 31 (1990), no. 3, 791--845. doi:10.4310/jdg/1214444635. https://projecteuclid.org/euclid.jdg/1214444635


Export citation